MathSciNet Relay Station
MathSciNet bibliographic data
MR2248896 (2007d:81085) 81Q50 (35J05 35Q40)
Barnett, A. H. Asymptotic rate of quantum ergodicity in chaotic Euclidean billiards. Comm. Pure Appl. Math. 59 (2006), no. 10, 1457–1488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement